# SDR AALA201909199019

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 17,990 hours, 2,730 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: C99143004
- Part serial: 00975
- Condition: Faulty
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SPOILERS ALERT CAME ON DURING DESCENT AND PRIOR TO FLAP EXTENTION. MAINTENANCE REPLACED #8 SPOILER PCU IAW AMM 27-61-07. OPS CHECK AND LEAK CHECK GOOD.
